HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the special values of certain L-series related to half-integral weight modular forms

Files in This Item:
pre1050.pdf144.31 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84194

Title: On the special values of certain L-series related to half-integral weight modular forms
Authors: Katsurada, Hidenori Browse this author
Issue Date: 17-Mar-2014
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1050
Start Page: 1
End Page: 25
Abstract: Let h be a cuspidal Hecke eigenform of half-integral weight, and En/2+1/2 be Cohen’s Eisenstein series of weight n/2+1/2. For a Dirichlet character χ we define a certain linear combination R(χ)(s, h,En/+1/2) of the Rankin-Selberg convolution products of h and En/2+1/2 twisted by Dirichlet characters related with χ. We then prove a certain algebraicity result for R(χ)(l, h,En/2+1/2) with l integers.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69854
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University